# SDR USAA2014073100003

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 36,816 hours, 24,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLIDE ACTUATOR HANDLE AT DOOR 2R STIFF TO OPERATE.  REMOVED DEBRIS BINDING GIRT BAR ENGAGEMENT.  OPERATIONS NORMAL.
